# SDR ASAA2012111893315

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 20,043 hours, 6,147 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: L2 Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SIDE WINDOW, OVERHEAT LIGHT WITH SWITCH ON.  PERFORMED WHCU BITE WINDOW SENSOR INDICATED FAULT.   SWAPPED TO SPARE WINDOW SENSOR,  FAULT CLEARED.  PERFORMED WINDOW HEAT SYS OPS CHECKED IAW AMM 30-41-00, OPS NORMAL.
